Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Hermitian vector bundles and value distribution for Schubert cycles

Author: Michael J. Cowen
Journal: Trans. Amer. Math. Soc. 180 (1973), 189-228
MSC: Primary 32H25
MathSciNet review: 0333252
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: R. Bott and S. S. Chern used the theory of characteristic differential forms of a holomorphic hermitian vector bundle to study the distribution of zeroes of a holomorphic section. In this paper their methods are extended to study how often a holomorphic mapping into a Grassmann manifold hits Schubert cycles of fixed type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H25

Retrieve articles in all journals with MSC: 32H25

Additional Information

Keywords: First Main Theorem, Schubert cycle, Hermitian vector bundle, refined Chern class, Chern duality, ample vector bundle
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society